# SDR QXEA2015082400436

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 15,859 hours, 17,122 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: LA681032
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT INITIAL CLIMBOUT, NR 1 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 67 PSI AND INTO THE YELLOW ARC OF 60 PSI.  OIL PRESSURE STABILIZED AS CONDITION LEVERS WERE BROUGHT BACK TO 900 RPM AND 850 RPM.  THE ENGINE WAS NOT SHUTDOWN.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INSPECTED NR 1 ENGINE OIL LEVEL.  FOUND OIL LEVEL BELOW SIGHT GLASS. SERVICED NR 1 ENGINE WITH 18 PINTS-REF AMM, TASK 12-10-71-210-802. CHECKED NR 1 ENGINE SCUPPER OVERFLOW DRAIN-FOUND ALL COMPARTMENTS WITH RESIDUAL OIL.  MAINLY STARTER GENERATOR COMPARTMENT, CLEANED SCUPPER AND RAN ACFT AT HIGH POWER. DID NOT NOTE ANY FLUCTUATIONS OF OIL PRESSURE.  AFTER SHUTDOWN INSPECTED NR 1 ENGINE OVERFLOW/SCUPPER.  FOUND NR 1 DC STARTER GEN SECTION FULL OF OIL; WHILE OTHER COMPARTMENTS REMAINED DRY. R & R NR 1 ENGINE STARTER GENERATOR DRIVE OIL SEAL IAW TASK 79-22-79-000-801 AND REMOVAL AND REPLACEMENT OF NR 1 ENGINE STARTER GENERATOR IAW MTC 6243101.  FOUND ORIGINAL GARLOCK SEAL O-RING DAMAGED, OPS CHECKS GOOD.  LEAK CHECKS GOOD. INSPECTED NR 1 ENGINE OVERLFOW/SCUPPER-NO RESIDUAL OIL FOUND.  RAN ENGINE AT HIGH POWER-80 PERCENT NH FOR 30 MIN.  OIL PRESSURE REMAINED STABLE ON BOTH ENGINES AND DID NOT DROP BELOW 61 PSI.  NO FAULTS FOUND IN CDS.  AFTER SHUTDOWN PERFORMED ENGINE LEAK CHECK AND OIL LEVEL CHECK, BOTH CHECKS GOOD.  NO LEAKS NOTED. RETURNED TO SERVICE.
